# SDR ASO2006F00006

- Difficulty date: March 12, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 16600103
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, CREW RECEIVED A RED GEAR DISAGREE MESSAGE ON EICAS ALONG WITH A MASTER WARNING INDICATING THE NOSE GEAR WAS NOT DOWN.  THE TOWER CONFIRMED THE NOSE GEAR WAS NOT DOWN WHILE PERFORMING A GO AROUND.  THE CREW COMPLIED WITH THE QRH AND CYCLED THE MANUAL RELEASE HANDLE, WITH THE NOSE GEAR STILL NOT INDICATING DOWN.  THE CREW CYCLED THE GEAR HANDLE TO THE DOWN POSITION AND THE NOSE GEAR THEN INDICATED IT WAS DOWN AND LOCKED.  THE CREW DECLARED AN EMERGENCY AND REQUESTED THE EMERGENCY VEHICLES BE DISPATCHED AS A PRECAUTION.  THE AIRCRAFT LANDED SAFETY IN RIC.  MAINTENANCE REMOVED AND REPLACED THE NLG DOOR SELECTOR VALVE AND NLG UPLOCK ACTUATOR.  OPS CHECK GOOD, AC OK FOR SERVICE.  (K)
